Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Large primes and Fermat factors
HTML articles powered by AMS MathViewer

by Jeff Young PDF
Math. Comp. 67 (1998), 1735-1738


A systematic search for large primes has yielded the largest Fermat factors known.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 11A51, 11B99
  • Retrieve articles in all journals with MSC (1991): 11A51, 11B99
Additional Information
  • Jeff Young
  • Affiliation: 655F Lone Oak Drive, Eagan, Minnesota 55121
  • Email:
  • Received by editor(s): June 19, 1995
  • Received by editor(s) in revised form: May 10, 1996
  • © Copyright 1998 Jeff S. Young
  • Journal: Math. Comp. 67 (1998), 1735-1738
  • MSC (1991): Primary 11A51; Secondary 11B99
  • DOI:
  • MathSciNet review: 1484904